MathSciNet Relay Station
MathSciNet bibliographic data
MR460724 (57 #717) 32F10
Andreotti, Aldo; Hill, C. Denson Complex characteristic coordinates and tangential Cauchy-Riemann equations. Ann. Scuola Norm. Sup. Pisa (3) 26 (1972), 299–324.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement